# SDR YENA20110522258

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 40,434 hours, 14,796 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 02679
- Condition: Failed
- Location: Cabin
- Part time: 4,053 hours, 1,514 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 744 SJU-MCO, LTV 8 ABC ELECT SMELL.  PERFORMED TSM TASK 23-39-00-810.  PERFORMED ELECTRICAL ODOR OPS CHECK IAW AMM 23-39-00, SECTION 5000.  REPLACED XEB AT 8 ABC.  SYSTEM OPS CHECK GOOD.
